# SDR USAAD97061

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVG - AFT SECTION OF FLOOR TRACK EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED AFT POWER SUPPLY.  (M)
